# SDR AALA201711099019

- Difficulty date: October 10, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 46,045 hours, 29,837 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53111077203
- Condition: Cracked
- Location: Frame 2
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK RIGHT HAND CONTINUITY FITTING AT FRAME 2 AND Y0.  REPLACED THE FITTING IAW EA 274286.
